Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

When is a Kirillov orbit a linear variety?


Author: Rainer Felix
Journal: Proc. Amer. Math. Soc. 86 (1982), 151-152
MSC: Primary 22E27
DOI: https://doi.org/10.1090/S0002-9939-1982-0663886-0
MathSciNet review: 663886
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is well known that a Kirillov orbit is a linear variety if and only if the corresponding irreducible representation is square integrable modulo its kernel ([1], Theorem 1.1). Now we give a new representation-theoretic criterion for a Kirillov orbit being a linear variety in terms of weak containment and tensor products of group representations.


References [Enhancements On Off] (What's this?)

  • [1] J. Brezin, Geometry and the method of Kirillov, Lecture Notes in Math., vol. 466, Springer-Verlag, Berlin-Heidelberg-New York, 1975, pp. 13-26. MR 0387484 (52:8326)
  • [2] R. Felix, Über Integralzerlegungen von Darstellungen nilpotenter Liegruppen, Manuscripta Math. 27 (1979), 279-290. MR 531142 (81d:22007)
  • [3] J. M. G. Fell, Weak containment and Kronecker products of group representations, Pacific J. Math. 13 (1963), 503-510. MR 0155932 (27:5865)
  • [4] E. Kaniuth, Weak containment and tensor products of group representations, Preprint. MR 656226 (83h:22013)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E27

Retrieve articles in all journals with MSC: 22E27


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0663886-0
Keywords: Nilpotent Lie groups, tensor products of group representations, weak containment
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society